Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 579863, 6 pages
Research Article

Finite-Time Stability Analysis of Discrete-Time Linear Singular Systems

School of Electrical and Information Engineering, Jiangsu University of Technology, Changzhou, Jiangsu 213001, China

Received 23 October 2013; Accepted 24 December 2013; Published 9 January 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Songlin Wo and Xiaoxin Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songlin Wo and Xiaoxin Han, “Finite-Time Stability Analysis of Discrete-Time Linear Singular Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 579863, 6 pages, 2014. doi:10.1155/2014/579863